Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Krzysztof P. Rybakowski
Title: The homotopy index and partial differential equations
Additional book information: Universitext, Springer-Verlag, Berlin, Heidelberg, New York, 1987, xii + 208 pp., $39.50. ISBN 3-540-18067-2.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Jean Mawhin
Journal: Bull. Amer. Math. Soc. 21 (1989), 118-121
DOI: https://doi.org/10.1090/S0273-0979-1989-15784-4